# SDR ASOA02420

- Difficulty date: July 24, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, THE LEFT OVERWING EMERGENCY LIGHT BULB WAS FOUND TO BE BURNED OUT.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT EMERGENCY LIGHT BULB.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
